# SDR VNAA2020021399903

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7880
- Aircraft time: 37,817 hours, 37,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 FLOOR SUPPORT STREP CORRODED BETWEEN RBL 27 AND RBL 45.  REMOVED FLOOR SUPPORT STRAP BETWEEN RBL 27 AND RBL 45 IAW SRM 51-42-06.  LOCATED AND DRILLED NEW SUPPORT STRAP BETWEEN RBL 27 AND RBL 45 IAW CRJ 200 SRM TR 51-42.   INSTALLED NEW SUPPORT STRAP BETWEEN RBL 27 AND RBL 45 IAW CRJ 200 SRM 51-42-06.   TWO FASTENERS NEED INSTALLING.   INSTALLED 2 EA FASTENERS IAW CRJ 200 SRM 51-42-06.
